Routing in multi-hop wireless mesh networks with bandwidth guarantees

Ronghui Hou, King Shan Lui, Hon Sun Chiu, Kwan L. Yeung, Fred Baker

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

10 Citations (Scopus)

Abstract

This paper presents a distributed polynomial algorithm for ̄nding the maximum bandwidth path in Wireless Mesh Net- works (WMNs). Our proposed algorithm can be applied for designing the proactive hop-by-hop routing protocol with bandwidth guarantee. To the best of our knowledge, our work is the ̄rst distributed path calculation algorithm in WMNs.

Original languageEnglish
Title of host publicationMobiHoc'09 - Proceedings of the 10th ACM International Symposium on Mobile Ad Hoc Networking and Computing
Pages353-354
Number of pages2
DOIs
Publication statusPublished - 2009
Event10th ACM International Symposium on Mobile Ad Hoc Networking and Computing, MobiHoc'09 - New Orleans, LA, United States
Duration: 18 May 200921 May 2009

Publication series

NameProceedings of the International Symposium on Mobile Ad Hoc Networking and Computing (MobiHoc)

Conference

Conference10th ACM International Symposium on Mobile Ad Hoc Networking and Computing, MobiHoc'09
Country/TerritoryUnited States
CityNew Orleans, LA
Period18/05/0921/05/09

Keywords

  • Distributed algo- rithms
  • QoS routing
  • Wireless mesh networks

Fingerprint

Dive into the research topics of 'Routing in multi-hop wireless mesh networks with bandwidth guarantees'. Together they form a unique fingerprint.

Cite this